# SDR 02FDEA00473

- Difficulty date: July 7, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 75,281 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACT GEAR HANDLE UP PILOT'S PANEL LT RED UNSAFE LIGHT REMAINED ON W S/O RT RED UNSAFE LIGHT ON. R/R PROX BOX MFG P/N 8-061-25 SN 237
